On Partial Orderings of Normed Spaces.

A.J. Ellis

Mathematica Scandinavica (1968)

  • Volume: 23, page 123-132
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Ellis, A.J.. "On Partial Orderings of Normed Spaces.." Mathematica Scandinavica 23 (1968): 123-132. <http://eudml.org/doc/166063>.

author = {Ellis, A.J.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {123-132},
title = {On Partial Orderings of Normed Spaces.},
url = {http://eudml.org/doc/166063},
volume = {23},
year = {1968},

AU - Ellis, A.J.
TI - On Partial Orderings of Normed Spaces.
JO - Mathematica Scandinavica
PY - 1968
VL - 23
SP - 123
EP - 132
KW - functional analysis
UR - http://eudml.org/doc/166063
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.